# SDR SWAA2025120430612

- Difficulty date: October 31, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHIELD WEB,  WL156 BETWEEN BS 767 - 794, RBL 22, S25R IN AFT CARGO.  REPLACED THE SHIELD WEB IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 146A0081, SHEET 31, REV -.
